Journal of Dynamics and Differential Equations

Forthcoming Papers in the Journal

Important Note: The papers listed below are, more or less, in the order of publication in the Journal. Some of these manuscripts will appear in the Volume 14, Number 4 (October 2002) issue of the Journal, which is now in press. Due to many factors, which are hard to control and/or predict, the actual order of publication may differ somewhat from the order given here. This list will be updated as new information becomes available.

Date last modified: 8 October 2002.

Morse decompositions and spectra on flag manifolds, Fritz Colonius and Wolfgang Kliemann

$L_p$-Perturbations of invariant subbundles for linear systems, Sergei Trofimchuk and Manuel Pinto

On finite fractal dimension of the global attractor for the wave equation with nonlinear damping, Dalibor Prazak

Exponential dichotomy and time-bounded solutions for first-order hyperbolic systems, Armen Shirikyan and Leonid Volevich

Extending circle mappings to the annulus, Fernando Oliveira

Absorbing balls for equations modeling nonuniform deformable bodies with heavy rigid attachments, J Patrick Wilber

A geometric approach to the existence of sets of periodic orbits, A Margheri and M Villarini

Pullback attracting inertial manifolds for nonautonomous dynamical systems, Norbert Koksch and Stefan Siegmund

Inertial manifolds on squeezed domains, Martino Prizzi and Krzysztof P Rybakowski